Translator Disclaimer
1 March 2001 A generalization of conjectures of Bogomolov and Lang over finitely generated fields
Atsushi Moriwaki
Duke Math. J. 107(1): 85-102 (1 March 2001). DOI: 10.1215/S0012-7094-01-10715-1

Abstract

In this paper we prove a generalization of conjectures of Bogomolov and Lang in terms of an arithmetic Néron-Tate height pairing over a finitely generated field.

Citation

Download Citation

Atsushi Moriwaki. "A generalization of conjectures of Bogomolov and Lang over finitely generated fields." Duke Math. J. 107 (1) 85 - 102, 1 March 2001. https://doi.org/10.1215/S0012-7094-01-10715-1

Information

Published: 1 March 2001
First available in Project Euclid: 5 August 2004

zbMATH: 1009.11039
MathSciNet: MR1815251
Digital Object Identifier: 10.1215/S0012-7094-01-10715-1

Subjects:
Primary: 11G10
Secondary: 11G35, 11G50, 14G40

Rights: Copyright © 2001 Duke University Press

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.107 • No. 1 • 1 March 2001
Back to Top